# SDR UPS00831452

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E NR 3 STUB WING UPPER WAS CRACKED AT XS 256.339.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2, 51-1-20D, 51-1-21.
